Good old lithium

Anyone experienced the side effect of hair loss ?  I did, over time hair would come out when showering that was excessive.  Also, when brushing.  Now my hair looks different and thinner.  Not happy with that.  Saw my doctor and he lowered the dose as I was having tremors and acne.  I do not seem to be experience this stuff anymore.. Wish I had taken care of this much sooner but with depression , you tend to forget about self care.  

Anyways, looking for anyone who has experienced the same situation?

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s